This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Possible Chronic Balanitis? Irrated, red penis for a year
I have been having problems with redness and irritation on my penis for over a year now. Initially, I had read forums and used hydrocortisone (1%) to treat it and the little redness I had, had went away. It seemed like it would flare up after sex or masturbation, so I would use the cortisone afterwards.
I had seen a dermatologist several times who recommended it was just a fungal or yeast infection and have tried all the creams he recommended - antifungal, baby rash creams, etc.
During the past few months the redness has spread across my entire head and shaft of the penis - I can barely recognize it as I once could. It is very depressing and I currently don't have insurance to see a urologist and don't know how I could pay the amount I have heard it costs to see one (some say it costed them $800+ for exam and tests).
I have tried the following with no relief or improvement to treat my red, irritated penis:
hydrocortisone (1 and 2%)
man1manoil that has "ingrediants and vitamins" that restore penis
antifungal creams: lamisil and canestan
plain yogurt (orally and applied on penis) and acidophilus supplement pills....this is what I am currently trying.
Nothing seems to help at all. Sometimes it hurts so bad to even walk. I feel that even if I don't masturbate, I will still get an erection when sleeping and it will stretch out the skin. I have tried everything that I have read that would help and can't seem to find any solution.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.